default-icon
Chronic urticaria and high lymphocytes
My husband's have chronic urticaria...in February his lymphocytes count was 41% now in March it is 47%..previously his RBC count was normal but now it is slightly below from normal...previously his hemoglobin was 13.8now it is 13....from February he is taking bilanix 20mg... previously he took montek lc..itching problem is gone but hives are coming...his IgE was 291...is it from allergy or from cancer...am attaching the pic of hives...am very much tensed...
330 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Usually High IgE because of allergy..it can be easily manageable with ayurveda medicines, Consult me online through this platform for further guidance and treatment prac.to/drsreekalamohan
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +113
Consult with a doctor
Online now
hi I understand your concern homeopathic treatment offers best results in such cases without any side effects better consult with me online now share more details on private chat
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.